# SDR SABA290030

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLT/OAJ - FLT 5173 -  DURING TAXI-OUT AT CLT, THE BAGGAGE BAY SMOKE DETECTOR WENT OFF.  NO SMOKE WAS NOTED.  PASSENGERS WERE DE-PLANED.  EMERGENCY PROCEDURES WERE DECLARED (PRECAUTIONARY).  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE BAY SMOKE DETECTOR.  SYSTEM OPS CHECKED GOOD.  (X)
